# SDR QXEA2012012300021

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 7,148 hours, 7,927 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SELECTED, AUTOFEATHER SWITCH INDICATES SELECT BUT ED DOES NOT SHOW  "AF SELECT"  PROBLEM OCCURED AFTER ACFT WAS DEICED. CW FIM TASK 61-41-00-810-813 PROP INDICATION ED INDICATION DISCREPANCY AND NO RELATED FAULTS NOTED.  CW AMM TASK 61-20-00-710-801 OPS TEST OF PROP AUTOFEATHER AND UPTRIM SYS AND NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
